Some Recent Publications

Books

Dilations, Completely Positive Maps and Geometry

with Tirthankar Bhattacharyya

TRIM series Hindustan Book Agency (2023)

Recent Papers (2022–2026)

Peripheral Poisson boundary: extensions and examples

with Astrid Swizell Dias

Pro. Indian Acad. Sci. (Math. Sci.) (2026) 136:28

Spectral radii for subsets of Hilbert C*-modules and spectral properties of positive maps

with Biswarup Saha and Prajakta Sahasrabudhe

Positivity (2026) 30:49

Unitary Orthonormal Bases of Finite Dimensional Inclusions

with Keshab Chandra Bakshi

International Mathematics Research Notices, 2025, 2025(16), 1–22

A Survey of Collectively Compact Sets of Operators and Compact Operator Version of Nayak's Theorem

with Neeru Bala

Recent Developments in Spectral and Approximation Theory, pp145-172(2025)

Peripheral Poisson Boundary

with Samir Kar and Bharat Talwar

ISRAEL JOURNAL OF MATHEMATICS TBD (2025), 1–24

Block decompositions of operator moment dilations

with Anindya Ghatak and Santosh Kumar Pamula

Banach J. Math. Anal. (2025) 19:26

A MINIMAL COMPLETION THEOREM AND ALMOST EVERYWHERE EQUIVALENCE FOR COMPLETELY POSITIVE MAPS

with Arghya Chongdar

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY Volume 152, Number 11, November 2024, Pages 4703–4715

ON PRODUCTS OF SYMMETRIES IN VON NEUMANN ALGEBRAS

with Soumyashant Nayak and P. Shankar

J. OPERATOR THEORY 92:2(2024), 579–596

Lattices of Logmodular Algebras

with Manish Kumar

Publ. RIMS Kyoto Univ. 60 (2024), 507–537

Nice Error Basis and Quantum Channel

with Purbayan Chakraborty and Uwe Franz

Open Systems & Information Dynamics Vol. 31, No. 1 (2024) 2450003 (19 pages)

Iterative roots of multifunctions

with Chaitanya Gopalakrishna

Fundamenta Mathematicae, 2024

Peripherally automorphic unital completely positive maps

with Samir Kar and Bharat Talwar

Linear Algebra and its Applications, 678(2023)191–205

Schoenberg correspondence for k-(super)positive maps on matrix algebras

with Purbayan Chakraborty and Uwe Franz

Positivity (2023) 27:51

Schoenberg correspondence for k-(super)positive maps on matrix algebras

with Purbayan Chakraborty and Uwe Franz

Positivity (2023) 27:51

C*-extreme points of entanglement breaking maps

with Repana Devendra, Nirupama Mallick, K. Sumesh

Rev. Math. Phys. 35 (2023), no. 3, Paper No. 2350005, 17 pp. MR4568914.

The non-iterates are dense in the space of continuous self-maps

with Chaitanya Gopalakrishna

Nonlinearity 36 (2023), no. 6, 3419-3430. MR4594747.

Iterative square roots of functions

with Chaitanya Gopalakrishna

Ergodic Theory Dynam. Systems 43 (2023), no. 7, 2201-2227. MR4598772.

Poisson boundary on full Fock space

with Panchugopal Bikram, Sandipan De, Narayan Rakshit

Trans. Amer. Math. Soc. 375 (2022), 5645-5668. MR4469232.

Publications (2015–2021)

On submajorization and eigenvalue inequalities

with Arup Chattopadhyay, G. Sankara Raju Kosuru

Linear Multilinear Algebra, 63 (2015), no. 11, 2245-2253. MR3401940.

Stability of Quantum Dynamical Semigroups

with Sachi Srivastava

Operator Theory: Advances and Applications, Vol. 250, 67-85 (2015). MR3468209.

Pure semigroups of isometries on Hilbert C*-modules

with Michael Skeide

Journal of Functional Analysis 269 (2015), no. 5, 1539-1562. MR3369946.

C*- extreme maps and nests

with Manish Kumar

J. Funct. Anal. 282 (2022), no. 8, Paper No. 109397, 40 pp. MR4372150.

Selected Publications (Up to 2015)

A Problem of Powers and the Product of Spatial Product Systems

with V. Liebscher and M. Skeide

Contribution to the proceedings of the 28th Quantum Probability Conference, Guanajuato, Mexico

Maximal Commutative Subalgebras Invariant for CP-Maps: (Counter-)Examples

with Franco Fagnola and Michael Skeide

Infinite Dimensional Analysis, Quantum Probability and Related Topics

Minimal Cuntz-Krieger dilations and representations of Cuntz-Krieger algebras

with Santanu Dey and J. Zacharias

Proceedings of the Indian Academy of Sciences, Mathematical Sciences, Vol. 116 (2006), No. 2, 193-220. MR2226131.

Type I product systems of Hilbert modules

with S. D. Barreto, V. Liebscher and M. Skeide

J. Funct. Anal. 212 (2004), no. 1, 121-181. MR 2065240.